Translator Disclaimer
June 2021 A new family of generating functions of binary products of bivariate complex Fibonacci polynomials and Gaussian numbers
Souhila Boughaba, Ali Boussayoud, Nabiha Saba, Kasi Viswanadh V. Kanuri
Author Affiliations +
Tbilisi Math. J. 14(2): 221-237 (June 2021). DOI: 10.32513/tmj/19322008135

Abstract

In this study, we introduce a new family of generating functions of products of bivariate complex Fibonacci polynomials with Gaussian Fibonacci numbers, Gaussian Lucas numbers, Gaussian Jacobsthal numbers, Gaussian Jacobsthal Lucas numbers, Gaussian Pell numbers and Gaussian Pell Lucas numbers.

Citation

Download Citation

Souhila Boughaba. Ali Boussayoud. Nabiha Saba. Kasi Viswanadh V. Kanuri. "A new family of generating functions of binary products of bivariate complex Fibonacci polynomials and Gaussian numbers." Tbilisi Math. J. 14 (2) 221 - 237, June 2021. https://doi.org/10.32513/tmj/19322008135

Information

Received: 21 November 2020; Accepted: 12 February 2021; Published: June 2021
First available in Project Euclid: 2 July 2021

Digital Object Identifier: 10.32513/tmj/19322008135

Subjects:
Primary: 05E05
Secondary: 11B39

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 2 • June 2021
Back to Top